# SDR ASAA12511012

- Difficulty date: January 29, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 3,838 hours, 1,142 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PRESSURIZATION "AUTO FAIL" LIGHT ILLUMINATED PRIOR TO START.  PERFORMED FIM TASK 21 31 00 810 801 DCPC BITE PROCEDURE.  NO FAULT FOUND SYSTEM CHECKS NORMAL.  OK FOR CONTINUED SERVICE.
